MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE-TEX® VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT

W. L. GORE & ASSOCIATES, INC. GORE-TEX® VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT
Model Number RRT06060080L
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
Date of Event 08/21/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2 and a4: patient dob and weight were not made available.H6 - code b20: the device remains implanted; therefore, direct product analysis was not possible.H6 - code c19: review of device manufacturing record history confirmed device met pre-release specifications.Ifu for gore-tex® vascular grafts state: possible complications with the use of any vascular prosthesis complications which may occur in conjunction with the use of any vascular prosthesis include but are not limited to: redundancy; infection; ultrafiltration or perigraft seroma; thrombosis.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2014, a study patient was implanted with a gore-tex® vascular graft (registry device) due to occlusive disease.The registry device was implanted from the right common femoral artery to the popliteal artery (below knee).On (b)(6) 2014, the patient presented with thrombus at the proximal anastomosis, the right iliac artery and right profunda.A procedure-related acute hemorrhage at the needle-puncture site of the right femoro-popliteal bypass was also observed on the same day.On (b)(6) 2014, an open repair was performed with adjunctive devices.Device patency was restored at end of the procedure.The reported issue of thrombus was resolved without sequelae.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.According to gore-tex® vascular grafts instructions for use, possible complications which may occur in conjunction with the use of any vascular prosthesis include but are not limited to: thrombosis.Emdr section h6 codes updated to reflect results of investigation.

Brand Name
GORE-TEX® VASCULAR GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WEST B/P
1505 n. fourth street
flagstaff AZ 86004
Manufacturer Contact
samir kulovic
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17232498
Report Number2017233-2023-04074
Device Sequence Number7241497
Product Code DSY
UDI-Device Identifier00733132610945
UDI-Public00733132610945
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K880167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/27/2019
Device Model NumberRRT06060080L
Device Catalogue NumberRRT06060080L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2023
Supplement Date Received by Manufacturer06/06/2023
Initial Report FDA Received Date06/29/2023
Supplement Report FDA Received Date12/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale